# SDR UHLA001841

- Difficulty date: April 5, 2000
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N803SA
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, CREW REPORTED CAPTAINS AIRSPEED INDICATOR DROPPED TO 0 AND CO-PILOTS ALTIMETER READ 1500 FEET HIGH.  DURING DESCENT TO ALB ALL INDICATIONS RETURNED TO NORMAL DESCENDING THROUGH 10,000 FEET.  LANDING WAS NORMAL.  DECISION MADE TO FERRY AIRCRAFT TO BUF.  PILOTS AIRSPEED INDICATOR WAS FOUND TO HAVE A STATIC LEAK.  REMOVED AND REPLACED PILOTS AIRSPEED INDICATOR, ALL INDICATIONS NORMAL.  AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENT.  (M)
